Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Further asymptotic expansions for the error functional


Authors: B. W. Ninham and J. N. Lyness
Journal: Math. Comp. 23 (1969), 71-83
MSC: Primary 65.25
MathSciNet review: 0242351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The generalised Euler-Maclaurin summation formula for the error functional $ Ef = Rf - If$ is not suitable for numerical computation if $ f(x)$ contains singularities in the complex plane which lie close to the interval of integration. In this paper, we use the methods and results of an earlier paper to construct alternative asymptotic expansions suitable in such cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1969-0242351-0
PII: S 0025-5718(1969)0242351-0
Article copyright: © Copyright 1969 American Mathematical Society